# SDR CA070803002

- Difficulty date: August 2, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Dhav DHC6300
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Tscu
- Part number: 3014403
- Part serial: RT0537
- Condition: Inoperative
- Location: Right
- Part time: 667 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) AUTOFEATHER DID NOT ARM DURING THE TAKEOFF ROLL. TAKEOFF WAS ABORTED AND AN AUTOFEATHER TEST PERFORMED ON THE TAXIWAY WHICH ALSO DID NOT ARM THE AUTOFEATHER. RETURNED TO BLOCK WHERE MAINTENANCE PERFORMED TROUBLESHOOTING AND REPLACED THE RT TSCU.   (TC NR 20070803002)
